# SDR SWAA2020072900900

- Difficulty date: July 15, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ON AFT GALLEY DAMAGED.    REMOVED; REPLACED AND PERFORMED GOOD OPS TEST OF EMERGENCY EXIT LIGHT PER AMM 33-51-01-960-802
